Authors Index, Vol. 10, 2004

Damir Zyamovich Arov (to the 70th anniversary of his birth)

V. M. Adamyan, Yu. M. Berezansky, M. L. Gorbachuk, V. I. Gorbachuk, G. M. Gubreev, A. N. Kochubei, M. M. Malamud

Methods Funct. Anal. Topology 10 (2004), no. 2, 1-3

Representations of the quantum algebra $U_Q( SU_{2})$ and affine $Q$-Krawtchouk polynomials

M. N. Atakishiyev, V. A. Groza, A. U. Klimyk

Methods Funct. Anal. Topology 10 (2004), no. 1, 1-8

The Cauchy problem associated with an ($\omega$, W)-dissipative operator

T. Ya. Azizov, A. I. Barsukov, A. Dijksma

Methods Funct. Anal. Topology 10 (2004), no. 3, 1-6

On differential rational invariants of the classical motion groups of a vector space

U. D. Bekbaev, K. K. Muminov

Methods Funct. Anal. Topology 10 (2004), no. 3, 7-10

The Helson-Szegö theorem for operator-valued weight

Miron Bekker, A. P. Ugolʹnikov

Methods Funct. Anal. Topology 10 (2004), no. 3, 11-16

The complex moment problem in the exponential form

Yu. M. Berezansky, M. E. Dudkin

Methods Funct. Anal. Topology 10 (2004), no. 4, 1-10

Some cardinal properties of topological spaces connected with weakly density

R. B. Beshimov

Methods Funct. Anal. Topology 10 (2004), no. 3, 17-22

The martingale problem on an open subset of a Banach space

Egbert Dettweiler

Methods Funct. Anal. Topology 10 (2004), no. 1, 9-38

On existence of boundary values of polyharmonic functions

M. L. Gorbachuk, S. M. Torba

Methods Funct. Anal. Topology 10 (2004), no. 2, 4-12

A generalized stochastic derivative connected with coloured noise measures

N. A. Kachanovsky

Methods Funct. Anal. Topology 10 (2004), no. 4, 11-29

Classification of $O$-topologically equivalent functions with color chord diagrams

A. A. Kadubovsky, A. V. Klimchuk

Methods Funct. Anal. Topology 10 (2004), no. 3, 23-32

Existence of Gibbs State for Non-Ideal Gas in $R^d$: the case of pair, long-range interaction

Yu. G. Kondratiev, O. V. Kutoviy, E. A. Pechersky

Methods Funct. Anal. Topology 10 (2004), no. 3, 33-43

Continuations of Hermitian indefinite functions and corresponding canonical systems: an example

Heinz Langer, Matthias Langer, Zoltán Sasvári

Methods Funct. Anal. Topology 10 (2004), no. 1, 39-53

A Hilbert space of functions of infinitely many variables

O. V. Lopushansky, A. V. Zagorodnyuk

Methods Funct. Anal. Topology 10 (2004), no. 2, 13-20

Singular eigenvalue problems on the circle

Volodymyr A. Mikhailets, Volodymyr M. Molyboga

Methods Funct. Anal. Topology 10 (2004), no. 3, 44-53

Uniform estimates for the semi-periodic eigenvalues of the singular differential operators

Volodymyr A. Mikhailets, Volodymyr M. Molyboga

Methods Funct. Anal. Topology 10 (2004), no. 4, 30-57

On rational p-adic dynamical systems

Farruh Mukhamedov, Utkir Rozikov

Methods Funct. Anal. Topology 10 (2004), no. 2, 21-31

On bicompactness of quasi-component of continuous mappings and characterization of tubular (weakly) $\Pi$-complete and (weakly) $\Pi$-complete mappings with the use of injections

D. K. Musaev

Methods Funct. Anal. Topology 10 (2004), no. 4, 58-73

Iterated limit theorem for inductive-projective topologies and application

I. V. Orlov

Methods Funct. Anal. Topology 10 (2004), no. 1, 54-62

Banach homomorphismtheorem in inductive scales of spaces and its applications

I. V. Orlov

Methods Funct. Anal. Topology 10 (2004), no. 4, 74-85

Centered one-parameter semigroups

Vasyl Ostrovskyi

Methods Funct. Anal. Topology 10 (2004), no. 2, 32-42

On the heat equation with positive generalized stochastic process potential

Habib Ouerdiane, José Luis Silva

Methods Funct. Anal. Topology 10 (2004), no. 3, 54-63

Double trivalent diagrams and n-hyperbolic knots

Leonid Plachta

Methods Funct. Anal. Topology 10 (2004), no. 2, 43-56

Boundary triples and Weyl functions for singular perturbations of self-adjoint operators

Andrea Posilicano

Methods Funct. Anal. Topology 10 (2004), no. 2, 57-63

On the monotone independent families of operators

Daniil P. Proskurin

Methods Funct. Anal. Topology 10 (2004), no. 2, 64-68

Spectral analysis of positive powers of the integration operator in Sobolev spaces

G. S. Romashchenko

Methods Funct. Anal. Topology 10 (2004), no. 1, 63-74

Properties of 2-adic Green functions

M. R. Sait-Ametov

Methods Funct. Anal. Topology 10 (2004), no. 2, 69-85

On solvability of operator-differential inclusions

O. V. Solonukha

Methods Funct. Anal. Topology 10 (2004), no. 1, 75-97

Finite dimensional images of smooth measures

Victoria Steblovskaya

Methods Funct. Anal. Topology 10 (2004), no. 3, 64-76

On identities in the algebra generated by three partial reflections sum of which is zero

A. V. Strelets

Methods Funct. Anal. Topology 10 (2004), no. 2, 86-90

A construction of generalized translation operators

V. A. Tesko

Methods Funct. Anal. Topology 10 (2004), no. 4, 86-92

On the growth of algebra generated by a system of projections with fixed angles

Masha Vlasenko

Methods Funct. Anal. Topology 10 (2004), no. 1, 98-104

A theorem on zeros of entire functions and its applications

V. P. Zastavnyi

Methods Funct. Anal. Topology 10 (2004), no. 2, 91-104


All Issues